# SDR IPXA2017021113923

- Difficulty date: January 30, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027501
- Part serial: 48475
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING DROOP LEADING EDGE CHAFED AT OB EDGE, XDLE 330.  REPAIRED IAW SRM 57-40-01 REPAIR 15.
